# SDR UALA2012032301859

- Difficulty date: March 23, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 46,579 hours, 18,328 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Crushed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG LANDING GEAR LOWER FORWARD ELECTRICAL HARNESS HAS TWO CRUSHED AREA'S ONE EACH AT TWO DIFFERENT FITTINGS NEAR UPPER TORQUE LINKS.  REMOVED ELECTRICAL HARNESS M2 RIGHT MLG PER AMM.  INSTALLED HARNESS PER AMM 32-11-43 THRU 4B(19)-. ELECTRICAL CONNECTORS ITEM 1,11,12 60, 63.  COMPLETED STEP "E" TO THE END FOR 32-11-43. BITE TEST GOOD FOR MLG, NORMAL BRAKING SYSTEM TEST GOOD FOR MM. BRAKE TEMP TEST GOOD. LDG TEST GOOD.
